# SDR SCNA20241223401

- Difficulty date: December 16, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 68,002 hours, 26,074 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Noise
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN OPERATING LEFT PACK ONLY ON APU BLEED AIR AND RH PACK ON RH ENG BLEED AIR F/A'S REPORT A LOUD THUMPING NOISE. NOISE NOT PRESENT WHEN APU BLEED SELECTED OFF. ( APU BLEED AIR SYSTEM; APU NOT OPERATED ) - - PERFORMED FIM TASKS 21-51 TASK 802 AND 49-55 TASK 809. NO FAULTS WITH DUCT PRESSURE / APU BLEED SOURCE. NO ABNORMAL NOISES FOUND. THIS CLEARS MEL 49-7-1 MDDR # 128602
